# SDR S02425050

- Difficulty date: December 29, 2002
- Submitted: March 5, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 28712
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416100149
- Part serial: 1547
- Condition: Failed
- Location: Galley 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

B-18205 LIGHT SMOKE FROM COFFEE MAKER IN GALLEY 3 C/B PULLED SYS ISOL.  INSPECT C/B PANEL AND COFFEE MAKER CONNECTOR WIRING CONDITION IS NML. REPLACE 809B COFFEE MAKER AND FUNCTION CK NML.  SIT WAS FILLED FOR THE OFF COFFEE MAKER.
